RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 87(129), Number 3, Pages 338–350 (Mi msb3128)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal subgroups of the multiplicative group of a ring

A. A. Bovdi, I. I. Khripta


Abstract: In the paper we study the construction of $K$-linearly independent normal subgroups of the multiplicative group $U(R)$ of an algebra $R$ over a ring $K$ of characteristic $p^m$ and their ordering inside the groups $U(R)$. We also describe the group rings whose multiplicative group contains a $K$-linearly independent normal subgroup not belonging to the center and containing an element of finite order. We also study abelian normal subgroups of the multiplicative group of the ring of a $p$-group over a ring of characteristic $p$.
Bibliography: 10 titles.

Full text: PDF file (1485 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 16:3, 349–362

Bibliographic databases:

UDC: 519.48
MSC: Primary 16A26, 20C05; Secondary 16A32
Received: 16.12.1970

Citation: A. A. Bovdi, I. I. Khripta, “Normal subgroups of the multiplicative group of a ring”, Mat. Sb. (N.S.), 87(129):3 (1972), 338–350; Math. USSR-Sb., 16:3 (1972), 349–362

Citation in format AMSBIB
\Bibitem{BovKhr72}
\by A.~A.~Bovdi, I.~I.~Khripta
\paper Normal subgroups of the multiplicative group of a~ring
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 87(129)
\issue 3
\pages 338--350
\mathnet{http://mi.mathnet.ru/msb3128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301042}
\zmath{https://zbmath.org/?q=an:0258.16010}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 16
\issue 3
\pages 349--362
\crossref{https://doi.org/10.1070/SM1972v016n03ABEH001430}


Linking options:
  • http://mi.mathnet.ru/eng/msb3128
  • http://mi.mathnet.ru/eng/msb/v129/i3/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bovdi A., “The Group of Units of a Group Algebra of Characteristic P”, Publ. Math.-Debr., 52:1-2 (1998), 193–244  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:316
    Full text:50
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019